A member asked:

I have hypothyroidism and take synthroid (thyroxine) daily in the a.m. my endo & doc didn't fill & i went through some nasty side effects...normal? anger, weight

2 doctors weighed in across 2 answers
Dr. Dan Fisher answered

Specializes in Internal Medicine

Did I understand?: Do you mean you developed symptoms when you didn't take synthroid (thyroxine)? This is possible, but not likely if you just miss a few doses.

Answered 3/14/2013

5.2k views

Thank
Dr. Pouya Shafipour answered

Specializes in Family Medicine

Yes,those are normal: Side-effects of hypothyroidism, weight gain, fatigue, lethargy (not anger though) sleepiness, etc. I suggest you see your doctor so they can refill your medication because your period might become too heavy as well.

Answered 3/20/2013

5.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question